# SDR 96ZZZX3718

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N359AE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC674
- System (JASC): 5751 · Ailerons
- Part: Spar
- Part number: 2734023011
- Condition: Cracked
- Location: Otbd Hinge
- Component: 2734000039
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DISASSEMBLY OF AILERON FOR SKIN CHANGE, THE SPAR WAS FOUND CRACKED IN TWO PLACES AROUND OUTBOARD HINGE BRACKET. THE CRACKS WERE THE FULL WIDTH OF THE SPAR WEB AND INTO THE RADIUS OF THE FLANGES.  THIS IS THE SECOND SPAR FOUND CRACKED LIKE THIS RECENTLY.  A MANDATORY VISUAL INSPECTION OF THE AILERON SPAR IS STRONGLY RECOMMENDED.
